Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 78 (2009), 1231-1232
DOI: http://dx.doi.org/10.1090/S0025-5718-08-02180-7
PII: S 0025-5718(08)02180-7
Published electronically: July 2, 2008
Review copyright: © Copyright 2008 American Mathematical Society
Full text: PDF   This review is available free of charge.

An introduction to iterative Toeplitz solvers, edited by Raymond Hon-Fu Chan and Xiao-Qing Jin
Additional book information: Fundamentals of Algorithms,vol. 5, edited by Raymond Hon-Fu Chan and Xiao-Qing Jin, SIAM, Philadelphia, 2007, xii + 108 pp., ISBN 978-0-898716-36-8, US$67.00, member US$46.90, softcover
2000 Mathematics Subject Classification: Primary 65F10

Reviewed by: Daniel B. Szyld
Affiliation: Temple University



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia